Flips and abundance for algebraic threefolds - A summer seminar at the University of Utah (Salt Lake City, 1991)
Astérisque, no. 211 (1992), 268 p.
@book{AST_1992__211__1_0,
     editor = {Koll\'ar, J\'anos},
     title = {Flips and abundance for algebraic threefolds - A summer seminar at the University of Utah (Salt Lake City, 1991)},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {211},
     year = {1992},
     zbl = {0782.00075},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__211__1_0}
}
Kollár, János (ed.). Flips and abundance for algebraic threefolds - A summer seminar at the University of Utah (Salt Lake City, 1991). Astérisque, no. 211 (1992), 268 p. http://www.numdam.org/item/AST_1992__211__1_0/

[Alexeev89] V. A. Alexeev, Fractional indices of log Del Pezzo surfaces, Math. USSR Izv. 8 (1989), 613-629. | MR 984220 | Zbl 0724.14023

[Alexeev92] V. A. Alexeev, General elephants for Mori fiber spaces, (to appear), Compositio Math.

[Artin62] M. Artin, Some numerical criteria for contractibility of curves on algebraic surfaces, Amer.J.Math. 84 (1962), 485-496. | Article | MR 146182 | Zbl 0105.14404

[Artin66] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-137. | Article | MR 199191 | Zbl 0142.18602

[Artin70] M. Artin, Algebraisation of formal moduli II, Ann. of Math. 91 (1970), 88-135. | Article | MR 260747 | Zbl 0177.49003

[Artin74] M. Artin, Algebraic construction of Brieskorn's resolutions, J. Alg. 29 (1974), 330-348. | Article | MR 354665 | Zbl 0292.14013

[Artin86] M. Artin, Néron models, arithmetic geometry (G. Cornell and J. Silverman eds.), Springer Verlag, 1986, pp. 213-230. | Article | MR 861977 | Zbl 0603.14028

[BPV84] W. Barth - C. Peters - A. Van De Ven, Compact complex surfaces, Springer, 1984. | Article | MR 749574 | Zbl 0718.14023

[Bogomolov79] F. A. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. U.S.S.R. Izvestiya 13 (1979), 499-555. | Article | Zbl 0439.14002

[Brieskorn68] E. Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1968), 336-358. | Article | MR 222084 | Zbl 0219.14003

[Brieskorn71] E. Brieskorn, Singular elements of semisimple algebraic groups, Proc. Int. Congr. Math. Nice, Gauthier-Villars, 1971, pp. 279-284. | MR 437798 | Zbl 0223.22012

[CKM88] H. Clemens - J. Kollár - S. Mori, Higher dimensional complex geometry, Astérisque vol. 166, Soc. Math. France, 1988. | Numdam | MR 1004926 | Zbl 0689.14016

[Corti92] A. Corti, Families of Del Pezzo Surfaces (thesis) University of Utah.

[Cutkosky88] S. D. Cutkosky, Weil divisors and symbolic algebras, Duke Math. J. 57 (1988), 175-183. | Article | MR 952230 | Zbl 0658.14006

[Deligne71] P. Deligne, Théorie de Hodge, II, Publ. Math. I.H.E.S. 40 (1971), 5-57. | Article | Numdam | MR 498551 | Zbl 0219.14007

[Donaldson85] S. Donaldson, Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. Lond. Math. Soc. 50 (1985), 1-26. | Article | MR 765366 | Zbl 0529.53018

[DuBois81] Ph. Du Bois, Complex de de Rham filtré d'une variété singulière, Bull. Soc. Math. France 109 (1981), 41-81. | Article | Numdam | MR 613848 | Zbl 0465.14009

[Ekedahl87] T. Ekedahl, Foliations and inseparable morphisms, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., A.M.S. Providence, 1987, pp. 139-149. | MR 927978 | Zbl 0659.14018

[Fujita84] T. Fujita, Fractionally logarithmic canonical rings of surfaces, J. Fac. Sci. Tokyo Univ. 30 (1984), 685-696. | MR 731524 | Zbl 0543.14004

[Fulton75] W. Fulton, Rational equivalence on singular varieties, Publ. Math. I.H.E.S. 45 (1975), 147-167. | Article | Numdam | MR 404257 | Zbl 0332.14002

[Fulton84] W. Fulton, Intersection theory, Springer, 1984. | Article | MR 732620 | Zbl 0541.14005

[Friedman-Morrison83] R. Friedman - D. Morrison, The birational geometry of degenerations: an overview, The birational geometry of degenerations, Progress in Math. vol. 29, Birkhäuser, 1983, pp. 1-32. | MR 690262 | Zbl 0508.14024

[Grassi91] A. Grassi, On minimal models of elliptic threefolds, Math. Ann. 290 (1991), 287-301. | Article | MR 1109635 | Zbl 0719.14006

[Griffiths-Schmid73] P. Griffiths - W. Schmid, Recent developments in Hodge theory, discrete subgroups of Lie groups, Oxford Univ. Press, 1973, pp. 31-127. | MR 419850 | Zbl 0355.14003

[Grothendieck62] A. Grothendieck, Fondements de géométrie algébrique, Sec. Math. Paris, 1962. | Zbl 0239.14001 | Zbl 0239.14002

[Grothendieck66] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES 29 (1966), 95-103. | Article | Numdam | MR 199194 | Zbl 0145.17602

[Grothendieck68] A. Grothendieck, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux - SGA 2, North Holland, 1968. | MR 476737 | Zbl 0197.47202

[Hartshorne66] R. Hartshorne, Residues and duality, Springer Lecture Notes vol. 20, 1966. | MR 222093 | Zbl 0212.26101

[Hartshorne77] R. Hartshorne, Algebraic geometry, Springer, 1977. | Article | MR 463157 | Zbl 0531.14001

[Hodge-Pedoe52] W. Hodge - D. Pedoe, Methods of algebraic geometry, Cambridge Univ. Press, 1952. | MR 1288306 | Zbl 0055.38705 | Zbl 0048.14502

[Iliev86] A. I. Iliev, Log terminal singularities of algebraic surfaces, Moscow Univ.Bull. 41, no.3 (1986), 38-44. | MR 848339 | Zbl 0602.14004

[Ishii85] S. Ishii, On isolated Gorenstein singularities, Math. Ann. 270 (1985), 541-554. | Article | MR 776171 | Zbl 0541.14002

[Iskovskikh87] V. A. Iskovskikh, On the rationality problem for conic bundles, Duke Math. J. 54 (1987), 271-294. | Article | MR 899398 | Zbl 0629.14033

[Kawamata79] Y. Kawamata, On the classification of open algebraic surfaces, Algebraic Geometry, Copenhagen, Springer Lecture Notes vol. 732, 1979, pp. 215-233. | MR 555700 | Zbl 0407.14012

[Kawamata84a] Y. Kawamata, On the finiteness of generators of the pluri-canonical ring for a threefold of general type, Amer. J. Math. 106 (1984), 1503-1512. | Article | MR 765589 | Zbl 0587.14027

[Kawamata84b] Y. Kawamata, The cone of curves of algebraic varieties, Ann. of Math. 119 (1984), 603-633. | Article | MR 744865 | Zbl 0544.14009

[Kawamata85] Y. Kawamata, Pluricanonical systems on minimal algebraic varieties, Inv. Math. 79 (1985), 567-588. | Article | MR 782236 | Zbl 0593.14010

[Kawamata88] Y. Kawamata, The crepant blowing-up of 3-dimensional canonical singularities and its application to the degeneration of surfaces, Ann. of Math 127 (1988), 93-163. | Article | MR 924674 | Zbl 0651.14005

[Kawamata91a] Y. Kawamata, Boundedness of -Fano threefolds, Proc. Int. Conf. Algebra, vol. 131, Contemp. Math., 1992, pp. 439-445. | MR 1175897 | Zbl 0785.14024

[Kawamata91b] Y. Kawamata, Abundance Theorem for Minimal Three-folds, Inv. Math. 108 (1992), 229-246. | Article | MR 1161091 | Zbl 0777.14011

[Kawamata91c] Y. Kawamata, Termination of Log Flips for Algebraic 3-Folds, Internat. J. Math. 3 (1992), 653-660. | Article | MR 1189678 | Zbl 0814.14016

[Kawamata91d] Y. Kawamata, Log Canonical Models of Algebraic 3-Folds, Internat. J. Math. 3 (1992), 351-357. | Article | MR 1163730 | Zbl 0765.14021

[KMM87] Y. Kawamata - K. Matsuda - K. Matsuki, Introduction to the Minimal Model Problem, Algebraic Geometry, Sendai, Adv. Stud. Pure Math, vol 10. T. Oda ed., Kinokuniya - North-Holland, 1987, pp. 283-360. | Article | MR 946243 | Zbl 0672.14006

[Kobayashi90] R. Kobayashi, Uniformization of complex surfaces, Adv. Stud. Pure. Math., vol. 18-2, Kinokuniya, 1990, pp. 313-394. | Article | MR 1145252 | Zbl 0755.32024

[KNS89] R. Kobayashi - S. Nakamura - F. Sakai, A numerical characterisation of ball quotients for normal surfaces with branch loci, Proc. Japan Acad. Sci. 65 (1989), 238-241. | Article | MR 1030189 | Zbl 0704.53053

[Kollár87] J. Kollár, The structure of algebraic threefolds - an introduction to Mori's program, Bull. AMS 17 (1987), 211-273. | Article | MR 903730 | Zbl 0649.14022

[Kollár89] J. Kollár, Flops, Nagoya Math. J. 113 (1989), 14-36. | Article | MR 986434 | Zbl 0645.14004

[Kollár90] J. Kollár, Minimal Models of Algebraic Threefolds: Mori's Program, Asterisque 177-178 (1990), 303-326. | Numdam | MR 1040578 | Zbl 0711.14008

[Kollár91] J. Kollár, Flips, Flops, Minimal Models, etc., Surv. in Diff. Geom. 1 (1991), 113-199. | MR 1144527 | Zbl 0755.14003

[Kollár-Mori92] J. Kollár - S. Mori, Classification of three dimensional flips, Jour. AMS 5 (1995), 533-703. | MR 1149195 | Zbl 0773.14004

[KSB88] J. Kollár - N. Shepherd-Barron, Threefolds and deformations of surface singularities, Inv. Math. 91 (1988), 299-338. | Article | MR 922803 | Zbl 0642.14008

[Lange-Stuhler77] H. Lange - U. Stuhler, Vectorbündel auf Kurven und Darstellungen der algebraischer Fundamentalgruppe, Math. Z. 156 (1977), 73-83. | Article | MR 472827 | Zbl 0349.14018

[Laufer77] H. Laufer, On minimally elliptic singularities, Am. J. Math. 99 (1977), 1257-1295. | Article | MR 568898 | Zbl 0384.32003

[Markushevich85] D. G. Markushevich, Canonical singularities of three dimensional hypersurfaces, Izv. AN SSSR 49 (1995), 334-368. | MR 791307 | Zbl 0595.14026

[Matsuki90] K. Matsuki, An approach to the abundance conjecture for three-folds, Duke Math. J. 61 (1990), 207-220. | Article | MR 1068386 | Zbl 0722.14026

[Matsuki91] K. Matsuki, Termination of flops for 4-folds, Amer. J. Math. 113 (1991), 835-860. | Article | MR 1129294 | Zbl 0746.14017

[Mehta-Ramanathan82] V. B. Mehta - A. Ramanathan, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1982), 213-224. | Article | MR 649194 | Zbl 0473.14001

[Mehta-Ramanathan84] V. B. Mehta - A. Ramanathan, Restriction of stable sheaves and representations of the fundamental group, Inv. Math. 77 (1984), 163-172. | Article | MR 751136 | Zbl 0525.55012

[Milnor68] J. Milnor, Singular Points of Complex Hypersurfaces, Annals of Mathematics Studies, Number 61, Princeton University Press, Princeton, New Jersey, 1968. | MR 239612 | Zbl 0184.48405

[Miyaoka77] Y. Miyaoka, On Chern numbers of surfaces of general type, Invent. Math. 42 (1977), 225-237. | Article | MR 460343 | Zbl 0374.14007

[Miyaoka84] Y. Miyaoka, The maximal number of quotient singularities on surfaces with given numerical invariants, Math. Ann. 268 (1984), 159-171. | Article | MR 744605 | Zbl 0521.14013

[Miyaoka87a] Y. Miyaoka, Deformation of a morphism along a foliation, Algebraic Geometry Bowdoin 1985, Proc. Symp. Pure Math. vol. 46, 1987, pp. 245-268. | MR 927960 | Zbl 0659.14008

[Miyaoka87b] Y. Miyaoka, The Chern classes and Kodaira dimension of a minimal variety, Advanced Studies in Pure Math. 10, Algebraic Geometry Sendai 85, Kinokuniya-North Holland, 1987, pp. 449-476. | Article | MR 946247 | Zbl 0648.14006

[Miyaoka88a] Y. Miyaoka, On the Kodaira dimension of minimal threefolds, Math. Ann. 281 (1988), 325-332. | Article | MR 949837 | Zbl 0625.14023

[Miyaoka88b] Y. Miyaoka, Abundance conjecture for threefolds: υ=1 case, Comp. Math. 68 (1988), 203-220. | Numdam | MR 966580 | Zbl 0681.14019

[Miyaoka91] Y. Miyaoka, Theme and variations - inequalities between Chern numbers, Sugaku Translations 4 (1991), 157-176. | MR 1139548 | Zbl 0749.14006

[Miyaoka-Mori86] Y. Miyaoka - S. Mori, A numerical criterion for uniruledness, Ann. of Math. 124 (1986), 65-69. | Article | MR 847952 | Zbl 0606.14030

[Mori82] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982), 133-176. | Article | MR 662120 | Zbl 0557.14021

[Mori87] S. Mori, Classification of higher-dimensional varieties, Algebraic Geometry Bowdoin 1985, Proc. Symp. Pure Math. vol. 46, 1987, pp. 269-332. | Article | MR 927961 | Zbl 0656.14022

[Mori88] S. Mori, Flip theorem and the existence of minimal models for 3-folds, Journal AMS 1 (1988), 117-253. | MR 924704 | Zbl 0649.14023

[Morin40] U. Morin, Sull' unirazionalità dell' ipersuperficie algebrica di qualunque ordine e dimensione sufficientemente alta, Atti dell II Congresso Unione Math. Ital., 1940, pp. 298-302. | JFM 68.0399.03 | MR 20272

[Mumford61] D. Mumford, The topology of an algebraic surface and a criterion for simplicity, Publications IHES 9 (1961), 5-22. | Article | Numdam | MR 153682 | Zbl 0108.16801

[Mumford83] D. Mumford, Towards an enumerative geometry of the moduli space of curves, Arithmetic and Geometry, Papers Dedicated to I. R. Shafarevich on the Occasion of His Sixtieth Birthday, Volume II, Geometry, M. Artin and J. Tate, eds., Birkhäuser, Boston - Basel - Stuttgart, 1983, pp. 271-328. | MR 717614 | Zbl 0554.14008

[Nakayama88] N. Nakayama, The singularities of the canonical model of complex Kähler manifolds, Math. Ann. 280 (1988), 509-512. | Article | MR 936326 | Zbl 0625.14004

[Predonzan48] A. Predonzan, Intorno agli S k giacenti sulla varietà intersezione completa di più forme, Rend. Acc. Lincei 5 (1948), 238-242. | MR 33105 | Zbl 0036.37704

[Predonzan49] A. Predonzan, Sull' unirazionalità della varietà intersezione completa di più forme, Rend. Sem. Mat. Padova 18 (1949), 163-176. | Numdam | MR 33106 | Zbl 0033.01603

[Ramero90] L. Ramero, Effective bounds for unirationality of complete intersections, Manu. Math. 68 (1990), 435-445. | MR 1068266 | Zbl 0731.14034

[Reid75] M. Reid, Elliptic Gorenstein singularities of surfaces, (unpublished ms.) Univ. of Warwick (1975).

[Reid80] M. Reid, Canonical 3-folds, Geometrie Algébrique Angers, A. Beauville ed., Sijthoff & Noordhoff, 1980, pp. 273-310. | MR 605348 | Zbl 0451.14014

[Reid83] M. Reid, Minimal models of canonical threefolds, Algebraic Varieties and Analytic Varieties, Adv. Stud. Pure Math. vol 1. S. Iitaka ed., Kinokuniya and North-Holland, 1983, pp. 131-180. | MR 715649 | Zbl 0558.14028

[Reid87] M. Reid, Young person's guide to canonical singularities, Algebraic Geometry Bowdoin 1985, Proc. Symp. Pure Math. vol. 46, 1987, pp. 345-416. | Article | MR 927963 | Zbl 0634.14003

[Roth55] L. Roth, Algebraic Threefolds, Springer Verlag, Berlin - Göttingen - Heidelberg, 1955. | MR 76426 | Zbl 0066.14704

[Sakai80] F. Sakai, Semi-stable curves on algebraic surfaces and logarithmic pluricanonical maps, Math. Ann. 254 (1980), 89-120. | Article | MR 597076 | Zbl 0431.14011

[Sakai83] F. Sakai, D-dimensions of algebraic surfaces and numerically effective divisors, Comp. Math. 48 (1983), 101-118. | Numdam | MR 700582 | Zbl 0509.14038

[Sakai87] F. Sakai, Classification of normal surfaces, Algebraic Geometry, Bowdoin, Proc. Symp. Pure Math. 46, S. Bloch ed., A.M.S. Providence, 1987, pp. 451-466. | MR 927967 | Zbl 0636.14013

[Sarkisov81] V. G. Sarkisov, Birational automorphisms of conic bundles, Math. USSR Izv. 17 (1981), 177-202. | Article | Zbl 0466.14012

[Sarkisov82] V. G. Sarkisov, On the structure of conic bundles, Math. USSR Izv. 120 (1982), 355-390. | Zbl 0593.14034

[Seshadri82] C. S. Seshadri, Fibres vectoriels sur les courbes algébriques, Astérisque vol. 96, Soc. Math. France, 1982. | Numdam | MR 699278 | Zbl 0517.14008

[Shepherd-Barron91] N. I. Shepherd-Barron, Unstable vector bundles and linear systems on surfaces in char. p, Invent. Math. (1992), 214-233. | MR 1128214 | Zbl 0769.14006

[Shokurov85] V. V. Shokurov, The nonvanishing theorem, Izv. A. N. SSSR Ser. Mat. 49 (1985), 635-651 | MR 794958 | Zbl 0605.14006

V. V. Shokurov, The nonvanishing theorem, Math. USSR. Izv. 19 (1985), 591-604. | Zbl 0605.14006

[Shokurov88] V. V. Shokurov, Problems about Fano varieties, Birational Geometry of Algebraic Varieties, Open Problems, 1988, pp. 30-32.

[Shokurov91] V. V. Shokurov, 3-fold log flips, (in Russian), Izv. A. N. Ser. Mat. 56 (1992), 105-203. | Zbl 0785.14023

[Shokurov92] V. V. Shokurov, Addition to "3-fold log flips", (in Russian, to appear), Izv. A. N. Ser. Mat. 57 (1993). | Zbl 0828.14027

[Shokurov93] V. V. Shokurov, 3-fold log flips, (revised translation of [Shokurov91 and 92], with commentaries by M. Reid), Izv. A. N. Ser. Mat. 56 (1993). | Zbl 0828.14027

[Siu87] Y.-T. Siu, Lectures on Hermitian-Einstein metrics for stable bundles and Kähler-Einstein metrics, DMV Seminar vol. 8, Birkhäuser, 1987. | MR 904673 | Zbl 0631.53004

[Steenbrink83] J. H. M. Steenbrink, Mixed Hodge structures associated with isolated singularities, Singularities - Part 2, Proc. Symp. Pure Math vol. 40, 1983, pp. 513-536. | Article | MR 713277 | Zbl 0515.14003

[Stevens88] J. Stevens, On canonical singularities as total spaces of deformations, Abh. Math. Sem. Univ. Hamburg 58 (1988), 275-283.

[vanStraten87] D. Van Straten, Weakly normal surface singularities and their improvements, (thesis), Leiden (1987).

[Ueno82] K. Ueno, Bimeromorphic geometry of algebraic and analytic three-folds, Algebraic Threefolds, Lecture Notes in Mathematics 947, A. Conte ed., Springer, 1982, pp. 1-34.

[Viehweg80] E. Viehweg, Klassifikationstheorie algebraischer Varietäten der Dimension drei, Comp. Math. 41 (1980), 361-400.

[Yau77] S.-T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. 74 (1977), 1798-1799.